26786 articles – 20459 Notices  [english version]
.:. Consultation > Liste par auteur > Figalli .:.
26 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Generic hyperbolicity of Aubry sets on surfaces
Contreras G. et al
[hal-00935976 - version 1] (30/01/2014)
fulltext access Nearly round spheres look convex
Figalli A. et al
American Journal of Mathematics 134, 1 (2012) 109 [hal-00923321 - version 1]
Fine properties of minimizers of mechanical Lagrangians with Sobolev potentials
Figalli A. et al
Discrete and Continuous Dynamical Systems - Series A 31, 4 (2011) 1325 -- 1346 [hal-00636941 - version 1]
fulltext access Tangent cut loci on surfaces
Figalli A. et al
Differential Geometry and its Applications 29, 2 (2011) 154 [hal-00923307 - version 1]
fulltext access Closing Aubry sets II
Figalli A. et al
[hal-00935970 - version 1] (30/01/2014)
fulltext access Closing Aubry sets I
Figalli A. et al
[hal-00935965 - version 1] (30/01/2014)
fulltext access Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
Figalli A. et al
Differential Geometry and its Applications 63, 4 (2011) 855 [hal-00923320 - version 1]
Local semiconvexity of Kantorovich potentials on non-compact manifolds
Figalli A. et al
ESAIM: Control, Optimisation and Calculus of Variations 17, 3 (2011) 648-653 [hal-00838912 - version 1]
fulltext access Semiclassical limit for mixed states with singular and rough potentials
Figalli A. et al
[hal-00545715 - version 1] (2010-12-11)
fulltext access On the Ma-Trudinger-Wang condition on surfaces
Figalli A. et al
Calculus of Variations and Partial Differential Equations 39, 3-4 (2010) 307 [hal-00923304 - version 1]
fulltext access Semiclassical limit of quantum dynamics with rough potentials and well posedness of transport equations with measure initial data
Ambrosio L. et al
[hal-00496369 - version 1] (30/06/2010)
A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditions
Figalli A. et al
Journal de Mathématiques Pures et Appliquées 94, 2 (2010) 107-130 [hal-00838909 - version 1]
On flows of H^3/2-vector fields on the circle
Figalli A.
Mathematische Annalen 347, 1 (2010) 43-57 [hal-00838847 - version 1]
The Optimal Partial Transport Problem
Figalli A.
Archive for Rational Mechanics and Analysis 195, 2 (2010) 533-560 [hal-00838842 - version 1]
fulltext accessible on an other server Mass Transportation on Sub-Riemannian Manifolds
Figalli A. et al
Geometric And Functional Analysis 20, 1 (2010) 124-159 [hal-00541484 - version 1]